# SDR E07A201805210005

- Difficulty date: April 29, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N362AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500368
- Aircraft time: 975 hours, 654 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: DAP0010701
- Part serial: 084PL
- Condition: Leaking
- Location: Emergency Brake
- Part time: 975 hours, 654 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CHECK. EMERGENCY BRAKE PRESSURE FOUND TO BE ZERO.  PERFORMED A PRESSURE RECHARGE PROCEDURE. WITH PARK BRAKE SET THE EMERGENCY BRAKE PRESSURE CONTINUED TO BLEED DOWN. WITH PARK BRAKE RELEASED THE EMERGENCY BRAKE PRESSURE DECREASED RAPIDLY.  REPLACED THE EMERGENCY PARKING BRAKE VALVE.
